# SDR 98ZZZM69

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CARGO BAY CRACKED FLOOR SUPPORT FRAME 34 LEFT OUTBOARD SECTION, MARKED.  REPLACED FRAME 34, LEFT FLOOR SUPPORT.
